# SDR ASAA2021011333870

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,531 hours, 6,226 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 1 ENGINE FAULT CODE 73-10201.  INTERNAL EEC FAULT.  LONG TIME FAULT.  NO ENGINE CONTROL LIGHT.  GROUNDED-YES.  CW B737-900 FIM 73-21 TASK 801.  EEC TEST, ACTUATORS TEST AND GROUND ENGINE RUN REVEALED NO CURRENT FAULTS.  REPAIR CONFIRMATION REVEALS FAULT IS CORRECTED.  OK FOR SERVICE.
